# SDR SWIA202055433

- Difficulty date: November 27, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Out Of Tolerance
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT ELEVATOR HINGE FITTING BEARING BORE WAS FOUND TO BE OUT OF TOLERANCE, REPLACE HINGE FITTING ASSEMBLY.  P/N 600-24043-1.  C-CHECK RO 1/16/2021.  INSTALLED NEW HINGE FITTING ASSEMBLY P/N 600-24043-1 ON LT ELEVATOR, REF CRJ200 SRM 51-42-06, SRM 51-42-21, AND BOMBARDIER DRAWING 601R24025 REV -G.  COMPLIED WITH 51-900-1003-SKY.
